| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
Nurse reported that following an intraocular lens (iol) implant procedure, the patient was unhappy with vision, had lot of visual complaints.Clinical reason for the explant is visual disturbance.The iol was exchanged for unspecified replacement monofocal lens 4 months 4 weeks following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).